# SDR SWAA2024051575178

- Difficulty date: April 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Lavatory A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA) 2024-259222<[01] REPLACED LAVATORY A EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2.C. (1) (A) 4).;[02] COMPLETED
